Folgen
Roberto ALICANDRO
Roberto ALICANDRO
Bestätigte E-Mail-Adresse bei unicas.it
Titel
Zitiert von
Zitiert von
Jahr
A general integral representation result for continuum limits of discrete energies with superlinear growth
R Alicandro, M Cicalese
SIAM journal on mathematical analysis 36 (1), 1-37, 2004
1562004
Metastability and dynamics of discrete topological singularities in two dimensions: a Γ-convergence approach
R Alicandro, L De Luca, A Garroni, M Ponsiglione
Archive for Rational Mechanics and Analysis 214, 269-330, 2014
932014
Phase and anti-phase boundaries in binary discrete systems: a variational viewpoint
R Alicandro, A Braides, M Cicalese
Networks and heterogeneous media 1 (1), 85-107, 2005
862005
Integral representation results for energies defined on stochastic lattices and application to nonlinear elasticity
R Alicandro, M Cicalese, A Gloria
Archive for rational mechanics and analysis 200 (3), 881-943, 2011
752011
Free-discontinuity problems via functionals involving the L1-norm of the gradient and their approximations
R Alicandro, A Braides, JM Shah
Interfaces and free boundaries 1 (1), 17-37, 1999
661999
Variational equivalence between Ginzburg-Landau, XY spin systems and screw dislocations energies
R Alicandro, M Cicalese, M Ponsiglione
Indiana University Mathematics Journal, 171-208, 2011
562011
Finite-difference approximation of energies in fracture mechanics
R Alicandro, M Focardi, MS Gelli
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 29 (3), 671-709, 2000
552000
Ginzburg–Landau functionals and renormalized energy: A revised Γ-convergence approach
R Alicandro, M Ponsiglione
Journal of Functional Analysis 266 (8), 4890-4907, 2014
542014
Variational Analysis of the Asymptotics of the XY Model
R Alicandro, M Cicalese
Archive for rational mechanics and analysis 192, 501-536, 2009
542009
Domain formation in magnetic polymer composites: an approach via stochastic homogenization
R Alicandro, M Cicalese, M Ruf
Archive for Rational Mechanics and Analysis 218, 945-984, 2015
352015
Continuum limits of discrete thin films with superlinear growth densities
R Alicandro, A Braides, M Cicalese
Calculus of Variations and Partial Differential Equations 33, 267-297, 2008
352008
Free-discontinuity problems generated by singular perturbation
R Alicandro, A Braides, MS Gelli
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 128 (6 …, 1998
351998
Local and nonlocal continuum limits of Ising-type energies for spin systems
R Alicandro, MS Gelli
SIAM journal on mathematical analysis 48 (2), 895-931, 2016
332016
3D-2D asymptotic analysis for micromagnetic thin films
R Alicandro, C Leone
ESAIM: Control, Optimisation and Calculus of Variations 6, 489-498, 2001
292001
Variational description of bulk energies for bounded and unbounded spin systems
R Alicandro, M Cicalese, A Gloria
Nonlinearity 21 (8), 1881, 2008
222008
Dynamics of discrete screw dislocations on glide directions
R Alicandro, L De Luca, A Garroni, M Ponsiglione
Journal of the Mechanics and Physics of Solids 92, 87-104, 2016
212016
Relaxation in BV of integral functionals defined on Sobolev functions with values in the unit sphere
R Alicandro, AC Esposito, C Leone
Journal of Convex Analysis 14 (1), 69, 2007
212007
Derivation of a linearised elasticity model from singularly perturbed multiwell energy functionals
R Alicandro, G Dal Maso, G Lazzaroni, M Palombaro
Archive for Rational Mechanics and Analysis 230, 1-45, 2018
202018
Variational approximation of free-discontinuity energies with linear growth
RAM Focardi
Comm. Cont. Math 4 (4), 685-723, 2002
202002
A variational theory of convolution-type functionals
R Alicandro, N Ansini, A Braides, A Piatnitski, A Tribuzio
arXiv preprint arXiv:2007.03993, 2020
192020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20